Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the modular equations of degree $ 3$


Author: Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 122 (1994), 1101-1114
MSC: Primary 11F27; Secondary 33E05
DOI: https://doi.org/10.1090/S0002-9939-1994-1212287-3
MathSciNet review: 1212287
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we use the twelve Jacobian elliptic functions to derive a collection of 24 identities which are essential in the study of the modular equations of degree 3.


References [Enhancements On Off] (What's this?)

  • [1] B. C. Berndt, Ramanujan's notebooks. III, Springer-Verlag, New York, 1991. MR 1117903 (92j:01069)
  • [2] -, Ramanujan's theory of theta-functions, preprint.
  • [3] J. M. Borwein and P. B. Borwein, Pi and the AGM--A study in analytic number theory and computational complexity, Wiley, New York, 1990.
  • [4] -, A cubic counterpart of Jacobi's identity and AGM, Trans. Amer. Math. Soc. 323 (1991), 691-701. MR 1010408 (91e:33012)
  • [5] J. M. Borwein, P. B. Borwein, and F. G. Garvan, Some cubic modular identities of Ramanujan, Trans. Amer. Math. Soc. (to appear). MR 1243610 (94j:11019)
  • [6] G. H. Hardy, Ramanujan, 3rd ed., Chelsea, New York, 1978.
  • [7] E. T. Whittaker and G. N. Watson, A course of modern analysis, 4th ed., Cambridge Univ. Press, Cambridge, 1958. MR 1424469 (97k:01072)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F27, 33E05

Retrieve articles in all journals with MSC: 11F27, 33E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1212287-3
Keywords: Theta functions, Jacobian elliptic functions, Lambert series, modular identity
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society